Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Height Functions for Groups of $S$-units of Number Fields and Reductions Modulo Prime Ideals

Tom 63 / 2015

Stefan Barańczuk Bulletin Polish Acad. Sci. Math. 63 (2015), 25-31 MSC: Primary 11G50, 11R27; Secondary 11J68. DOI: 10.4064/ba63-1-4

Streszczenie

A result on the orders of the reductions of an element of the group of $S$-units of a number field is obtained by investigating three height functions for groups of $S$-units of number fields which are analogous to local, global and canonical height functions for elliptic curves.

Autorzy

  • Stefan BarańczukFaculty of Mathematics and Computer Science
    Adam Mickiewicz University
    61-614 Poznań, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek